| Model Number |
1011880J |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left main (lm), circumflex (cx) bifurcation using a.014 ht bmw elite guide wire.After deployment of an unspecified stent in the bifurcation, the distal tip of the guide wire separated.The guide broke because it was trapped in the dilatation of the bifurcation.The separated tip of the guide wire was captured with a lasso and removed from the patient.The procedure was completed without consequence for the patient.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported material separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported material separation and subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.